# SDR WVER3020201500008

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,626 hours, 22,092 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON, L/E SKIN PANEL, WORN BEYOND ALLOWABLE LIMITS.  R & R RT AILERON L/E SKIN PANEL,  PN:CC670-13052-4 IAW SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
